Remagnetization of a fractal magnetic structureстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 29 июля 2020 г.

Работа с статьей


[1] Polyakov O. P., Akimov M. L., Polyakov P. A. Remagnetization of a fractal magnetic structure // Bulletin of the Russian Academy of Sciences: Physics. — 2020. — Vol. 84, no. 2. — P. 166–168. The magnetization of a fractal structure is modeled mathematically by assuming a system is characterized by the lowest possible energy in the equilibrium state. Magnetization curves are calculated for fractal structures. The remagnetization of a regularly magnetized system is compared to the magnetization of a system with fractal structure. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть